Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v40.i10.20
pages 22-37

Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances

Taras O. Lukashiv
Chernovtsy Yu. Fedkovich National University, Chernovtsy, Ukraine
Lyubov I. Yasinskaya
Chernovtsy National Yu. Fedkovich University, Chernovtsy, Ukraine
Vladimir K. Yasinskiy
Chernovtsy National Yu. Fedkovich University, Chernovtsy, Ukraine

ABSTRAKT

We obtained the Bellman functional and the optimal control for the problem of control of the linear stochastic system, which is described by the differential-functional equation with finite aftereffect and the Poisson switchings with quadratic functional of performance criterion. For the purpose of determination of the corresponding functions for construction of the Bellman functional and the optimal control we suggested the system of ordinary differential equations, for which we substantiated the existence of unique solution. We stated certain examples of the considered control problem.


Articles with similar content:

On Inversion of the Problem of Analytical Designing the Controllers
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Vladimir B. Larin
Sufficient Optimality Conditions for Control Problem of Random Structure Systems with Infinite Aftereffect under the Presence of Markovian Parameters
Journal of Automation and Information Sciences, Vol.41, 2009, issue 4
Victor I. Musurivskiy
Synthesis of Adaptive Controller for Fixed-Time Control of a Spinning Body under the Presence of Bounded Noise
Journal of Automation and Information Sciences, Vol.37, 2005, issue 1
Dmitriy P. Kucherov
To Minimax Estimates of Solutions and Right-Hand Sides of Linear Algebraic Equations with Parameter
Journal of Automation and Information Sciences, Vol.36, 2004, issue 4
Maxim N. Veres, Alexander G. Nakonechnyi
Optimal Control of a Parabolic System under Conditions of Concentrated Heat Capacity
Journal of Automation and Information Sciences, Vol.35, 2003, issue 5
Vasiliy S. Deineka, Ivan V. Sergienko